MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950010
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Injury (2348); Disability (2371)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible.Information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Not returned.
 
Event or Problem Description
Per legal complaint: (b)(6) 2014 - patient underwent surgery during which the patient was implanted with an unspecified bard/davol ventrio st.The patient is making a claim for an adverse patient outcome against the ventrio st.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
 
Event or Problem Description
Per legal complaint: (b)(6) 2014 - patient underwent surgery during which the patient was implanted with an unspecified bard/davol ventrio st.The patient is making a claim for an adverse patient outcome against the ventrio st.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2014 - patient was diagnosed with supraumbilical ventral hernia thereby underwent open repair with the implant of the bard ventrio st mesh.Per operative notes, ¿a bard ventrio st mesh was placed and sutured.¿ (b)(6) 2017 - patient was diagnosed with chronic recurrent periumbilical postoperative pain, adhesion thereby underwent open repair with the explant of the bard ventrio st mesh.Per operative notes, ¿all adhesions were taken down.Bard ventrio st mesh was partially excised.¿.
 
Additional Manufacturer Narrative
At this time no conclusions can be made.No lot number has been provided therefore a review of the manufacturing records is not possible.Information is limited at this time.Should additional information be provided a supplemental emdr will be submitted.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2014) is considered to be a best estimate.Updated fields: a2, a4, b2, b3, b4, b5, b6, b7, d3, d4(product catalog no., udi no., corporate lot no., expiry date), d.6b, g1, g3, g6, h2, h4, h6, h10, h11.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings boulevard
warwick, RI 02886
4018258495
MDR Report Key8465760
Report Number1213643-2019-02192
Device Sequence Number1288520
Product Code FTL
UDI-Device Identifier00801741031502
UDI-Public(01)00801741031502(17)151228(10)HUXL1008
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2015
Device Catalogue Number5950010
Device Lot NumberHUXL1008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight112 KG